International Journal of Computational and Applied Mathematics (IJCAM)

Volume 5  Number 4 (2010)

 

CONTENTS

 
Products and co-products in the Category of Pre A*-Algebras 
pp. 423-435
Authors: A. Satyanarayana and J. Venkateswara Rao

Asset Value Estimation through Technical Indicators and Fuzzy Time Series Model
pp. 437-446
Authors:  Jyoti Badge and Namita Srivastava

A Solution to the Checkerboard Problem 
pp. 447-458
Authors:  Futaba Okamoto, Ebrahim Salehi and Ping Zhang

Response Surface Approximation using Sparse Grid Design 
pp. 459-478
Authors:  P Beena and Ranjan Ganguli

Interval-Valued Anti Fuzzy Subgroups Induced by T–Triangular Norms 
pp. 479-485
Authors:  R. Muthuraj, M.S. Muthuraman and P.M. Sitharselvam

M/M/1 Retrial Queueing System with Pre-Emptive Priority Service and Standby Server
pp. 487-499
Authors:  A. Muthu Ganapathi Subramanian, G. Ayyappan and Gopal Sekar

Probabilistic Inventory Model with Fuzzy Cost Components and Fuzzy Random Variable
pp. 501-514
Authors:  S. Banerjee and T.K. Roy

Structure Properties of Q–Anti Fuzzy Left H–Ideals in A Hemi Rings 
pp. 515-523
Authors:  R. Nagarajan and M. Muruga Ganesan

 

On Time Scale Analogues of Certain Applicable Inequalities 
pp. 525-535
Authors: Deepak B. Pachpatte

Minimizing the Sum of Linear Absolute Value Functions On 
pp. 537-540
Authors: M. M. Khashshan

Computation of Recursive Least Squares Residue Error (RLSRE) 
pp. 541-548
Authors: F.Z. Okwonu and P.N. Okonta

 

The Use of Modified Lindstedt-Poincare Method to Approximate Periods of Nonlinear Oscillators with Discontinuities

pp. 549-554

Authors: Esmail Hesameddini and Amir Peyrovi

 

 [UP]  
 

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact